# SDR UIEA2022012300073

- Difficulty date: January 23, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 101,869 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE EICAS AFTER SELECTING GEAR DOWN. RAN QRH PROCEDURES( ON WALK AROUND FOUND TAIL SKID RETRACTED. PERFORMED FIM 32-30 FT 305. ON PSEU BITE TEST FOUND MSG '248' TAIL SKID RETRACT. PERFORMED TAIL SKID EXTEND OPS TEST PER AMM 32-71-00-715-001 OPS GOOD. STATUS MSG CLEARED. ALSO PERFORMED TAIL SKID INSPECTION PER AMM 05-51-32-202-038. NO DAMAGE FOUND AT THIS TIME )
